EconPapers    
Economics at your fingertips  
 

Contractive projections in Orlicz sequence spaces

Beata Randrianantoanina

Abstract and Applied Analysis, 2004, vol. 2004, 1-13

Abstract:

We characterize norm-one complemented subspaces of Orlicz sequence spaces ℓ M equipped with either Luxemburg or Orlicz norm, provided that the Orlicz function M is sufficiently smooth and sufficiently different from the square function. We measure smoothness of M using A C 1 and A C 2 classes introduced by Maleev and Troyanski in 1991, and the condition for M to be different from a square function is essentially a requirement that the second derivative M ″ of M cannot have a finite nonzero limit at zero. This paper treats the real case; the complex case follows from previously known results.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/941917.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/941917.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:941917

DOI: 10.1155/S108533750431105X

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:941917